# SDR DXTA2024073000028

- Difficulty date: July 29, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N100QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9480
- Aircraft time: 9,996 hours, 4,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING. WHEN MAIN CABIN DOOR IS BEING CLOSED IT STARTS TO RAISE AND THEN QUITS AND GOES BACK DOWN. THIS HAPPENED MULTIPLE TIMES BEFORE FINALLY CLOSING.  FEELS LIKE THE MOTOR IS GETTING WEAK .
